# SDR SWAA2024120974817

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 77,134 hours, 45,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Fault Message
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH; WITH FLAPS 15 SELECTED; FLAP INDICATION REMAINDED AT 0. PERFORMED QRH; AND DURING ALTERNATE FLAP OPERATION T/E FLAP ASSYMETRY INDICATED. PERFORMED FLAPS UP LANDING; NO BRAKE COOLING REQUI<[01] LP 2804091 AP 4204211 PERFORMED FSEU BITE FOUND FAULT CODE 27-53280; RESET CB FOR RIGHT FLAP EXC POWER. FAULT CLEARED. OPERATED FLAPS FULL RANGE WITH NO DEFECTS NOTED;[02] REF AMM 27-51-00
